| Catalog Number |
853716 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330)
| Date of Event |
11/30/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's weight was not provided.If the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
Per complaint (b)(4), during clinical procedure, there was a error in surgical protocol.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.